MAUDE Adverse Event Report: VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM

VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM
Model Number 142122-11
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Restenosis (4576)
Date of Event 04/29/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effect of restenosis leading to intervention is listed in the biomimics 3d instructions for use and is a known patient effect of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.
 
Event or Problem Description
The patient was treated as part of the mimics 3d usa post-market observational study on (b)(6) 2021.The subject was implanted with one biomimics 3d (bm3d) stent ( 7.0 x 100mm stent) to treat a denovo lesion of the sfa middle third to sfa distal third artery in the left leg.A contralateral approach was used and pre-dilatation and post-dilatation of the target lesion was conducted with percutaneous transluminal angioplasty (pta), and atherectomy.On the (b)(6) 2022, an event of restenosis of treated vessel (target vessel) was reported from the site.It was reported as "not related" to the device and "not related" to the procedure but due to worsening pre-existing condition.It was also reported as target lesion related.The patient outcome is reported as "resolved/recovered".It led to a percutaneous intervention and it involved a target lesion revascularisation, a new biomimics stent placement, balloon angioplasty and laser atherectomy.The device remains implanted.This was reviewed by veryan on (b)(6) 2022 and considered to be possibly related to the device as it led to a target lesion revascularisation.
 
Event or Problem Description
The patient was treated as part of the mimics 3d usa post-market observational study on (b)(6) 2021.The subject was implanted with one biomimics 3d (bm3d) stent ( a 7.0 x 100mm stent) to treat a denovo lesion of the sfa middle third to sfa distal third artery in the left leg.A contralateral approach was used and the lesion was prepared using pre-dilation with percutaneous transluminal angioplasty (pta), and atherectomy.The treated segment was post-dilated with pta.On (b)(6) 2022, an event of restenosis of treated segment (target lesion) was identified by the site.It was reported as not related to the device or procedure but was due to a worsening pre-existing condition.It was also reported as target lesion-related.The patient outcome was reported as resolved/recovered.It led to a percutaneous intervention and it involved a target lesion revascularisation, two new biomimics stent placements, pta/standard balloon angioplasty and laser/atherectomy of the sfa ostial to proximal popliteal segment.The device remains implanted.This was reviewed by veryan on 27-jun-22 and considered to be possibly related to the device as it led to a target lesion revascularisation.Additional information was received on 26-feb-24 and the event of restenosis of treated vessel (target vessel) was updated by the site to a restenosis of treated segment (target lesion).
 
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effect of restenosis leading to intervention is listed in the biomimics 3d instructions for use and is a known patient effect of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.Section b.5.Was updated to reflect that the event description was updated by the site, section b.7.Was corrected to include explanation of cabg, sections d.3.And g.1.Were updated to reflect the change in veryan's address since the initial report was submitted.In section e.1.The reporter address details were updated.Sections g.6.And h.2.Reflects the type of the report (follow-up 1) and the reasons for the report.Section h.11.Reflects the updates made in this follow-up report.If further information regarding this event becomes available, a follow-up report will be submitted.

Brand Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Common Device Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Manufacturer (Section D)
VERYAN MEDICAL LTD
block 5
parkmore east business park
galway, H91 V 0TX
EI  H91 V0TX
Manufacturer Contact
alan mcdonagh
block 5
parkmore east business park
galway, H91 V-0TX
EI   H91 V0TX
MDR Report Key15108568
Report Number3011632150-2022-00063
Device Sequence Number20147514
Product Code NIP
UDI-Device Identifier05391526850466
UDI-Public(01)05391526850466(17)220617(11)201116(10)0000058693
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P180003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/17/2022
Device Model Number142122-11
Device Catalogue Number142122-11
Device Lot Number0000058693
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2022
Supplement Date Received by Manufacturer02/26/2024
Initial Report FDA Received Date07/26/2022
Supplement Report FDA Received Date03/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/16/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASPIRIN; CLOPIDOGREL (PLAVIX); XARELTO
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age72 YR
Patient SexFemale
Patient Weight156 KG
Patient EthnicityNon Hispanic
Patient RaceWhite